# SDR FDEA202112283156

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,549 hours, 15,896 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AJK550636
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEVE 1 ALERT HYD 2 OFF. QUANTITY AT 5.4 THEN DROPPED TO 3.2 THEN JUMPED TO 10.0. WHEN   FLAPS AND GEAR WERE EXTENDED FOR LANDING, QUANTITY DROPPED TO ZERO WITH LEVEL 2   ALERT HYD 2 FAIL. AT SHUT DOWN, QUANTITY WAS 1.6       FOUND LEAK ON #2 HYD PRESSURE LINE THROUGH ACCESS PNL 364QR,LINE HAD A BROKEN   CLAMP
